Jump to content
CrazyBoards.org

psychosis nos- experiencing anhedonia from meds


Recommended Posts

yes. ive tried a few of those as well, but nothing. celexa, lexapro, effexor. i dont feel depressed though, so thats why my pdoc and i have decided to stop those. 

In my case, Celexa and Lexpro contributed to the problem. Wellbutrin is different.

Link to comment
Share on other sites

You don't necessarily have to feel depressed. My depression exhibits itself mainly as anhedonia, apathy, and lack of motivation. Wellbutrin can be helpful with that. I don't take Wellbutrin simply because I don't do well with meds that affect norepinephrine. That's me though. A lot of people find relief with Wellbutrin. It may or may not be a med for you. I don't know. But I do think that it is definitely worth talking to your doctor about. 

Link to comment
Share on other sites

  • 3 weeks later...

Hi, Just wondering how you are doing? Have you gotten any better? I developed anhedonia and depression soon after starting risperidone. I switched to Abilify and my doctor mixed in effexor as well. It took a couple of months on the effexor but my symptoms eventually all cleared up.I never want to experience that feeling again. it's horrible. I hope you are feeling better, Let us know how you are doing.

Link to comment
Share on other sites

  • 3 weeks later...

Hi, Just wondering how you are doing? Have you gotten any better? I developed anhedonia and depression soon after starting risperidone. I switched to Abilify and my doctor mixed in effexor as well. It took a couple of months on the effexor but my symptoms eventually all cleared up.I never want to experience that feeling again. it's horrible. I hope you are feeling better, Let us know how you are doing.

hey dan, i dont feel any different... ive been on wellbutrin for a month and havent had my anhedonia subside. my pdoc said to try it for 6 weeks and then if it doesnt work, we can go up to 300 mg. 2 more weeks to go. im also going down on the abilify, 1 mg a month. right now im at 7mg so 7 more months of this. thanks for asking. also im glad to hear that things are working out for you. 

Link to comment
Share on other sites

  • 3 weeks later...

 

Hi, Just wondering how you are doing? Have you gotten any better? I developed anhedonia and depression soon after starting risperidone. I switched to Abilify and my doctor mixed in effexor as well. It took a couple of months on the effexor but my symptoms eventually all cleared up.I never want to experience that feeling again. it's horrible. I hope you are feeling better, Let us know how you are doing.

hey dan, i dont feel any different... ive been on wellbutrin for a month and havent had my anhedonia subside. my pdoc said to try it for 6 weeks and then if it doesnt work, we can go up to 300 mg. 2 more weeks to go. im also going down on the abilify, 1 mg a month. right now im at 7mg so 7 more months of this. thanks for asking. also im glad to hear that things are working out for you. 

 

how are things going on now?

are you still facing anhedonia?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...